# SDR UIEA2024021000075

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N5227A
- Make and model: Boeing 737-86N
- Aircraft serial: 32742
- Aircraft time: 52,564 hours, 25,831 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 141A372212
- Part serial: NSN
- Condition: Cracked
- Location: Ext Pwr Recept
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, EXTERNAL POWER RECEPTACLE CUT-OUT WITH CRACK.( R/R INNER DOUBLER P/N: 141A3722-12 AT EXTERNAL POWER RECEPTABLE IAW B737-800 BCF SRM 51-10-02-0G-0 PARAG 9. NO FURTHER DEFECTS NOTED )
